... has had?
Grandma looks like your question got cut off. What I can make out is that your Grandaughter had her Gardasil shots which are fine and it is 2 years later and she is having back pain. Most people after 2 years this would not come on from those shots and it is way to easy to mess up your back. I f this continues with her back try and get her to a doctor to have her back checked. Have a good day and hope this helps anything else just post it.
- Gardasil Information for Consumers
- Gardasil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gardasil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Human Papillomavirus Vaccine - how long do the side effects for HPV last... My daughter fainted 5 mi
Posted 22 Aug 2009 • 1 answer
I got my first Gardasil injection about 5 days ago, and I fainted shortly after. I am thirteen years
Posted 8 Jan 2013 • 1 answer
Posted 2 Aug 2015 • 0 answers
Posted 11 Dec 2015 • 0 answers
Gardasil, 12 yr.old received 2 extra shots that were not needed! What can happen? What side effects?
Posted 15 Apr 2016 • 0 answers